...started Lexapro 7 days ago. Days 3 and 4 I actually was feeling better, Days 5-7 have gotten progressively worse. I don't know if my problem is anxiety or depression or both (which came first the chicken or the egg syndrome), but I did notice today that although my anxiety is worse (compared to day 1), I'm not as bummed about it. Woke up with a dreadful "oh God do I really have to get out of bed today?" feeling. I also have a bad ringing in my ears and everything sounds muffled.
i sure hope things get better...
Last edited by fdpty4; 06-23-2007 at 12:21 PM.
Reason: to add a more descriptive title as to the contents of the posts
fdpty4: Lexapro helped me for about a year and I remember my ears ringing but it was never bad enough that I had to stop taking it. Usually the side effects lessen with time and that's always been the case with me. Within 2-3 weeks you will feel the full effects of the medication. Good Luck!
...thank you for your replies. I called the doctor's office yesterday because I was so nervous feeling and my muscle tension was worse. The nurse said the doc said to stop taking the Lex and come in next week, and in the meantime prescribed .25-1 mg xanax a day as needed.
I'm going against doctors orders and continuing the Lex and also taking .25 xanax as needed.
Years ago I tried a LOT of different SSRI's and could never tolerate them because of the gastro effects. I haven't had that with Lex (I did the 1st few days but it went away quick), so I'm hesitant to just stop it.
I was addicted to xanax for about 6 years and it was awful awful awful to withdraw from, but I had to because it gave me bad memory problems. I have absolutely no desire to use it regularly, but assuming the nervousness and increased anxiety from the Lexapro is just a side effect that will go away, I'm willing to use it for a few weeks.